# SDR 20000703AP010

- Difficulty date: May 18, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N122GU
- Make and model: Boeing 737-2H6
- Aircraft serial: 20586
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: 894092
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

SAL-MIA - FLT TA310 - DURING DESCENT, ENGINE NR 2 OVERHEAT LIGHT CAME ON.  THE FLIGHT CREW PERFORMED QUICK REFERENCE HANDBOOK PROCEDURE FOR ENGINE OVERHEAT INDICATION.  THE OVERHEAT LIGHT REMAINED ON, THEN THE ENGINE NR 2 WAS SHUTDOWN AND PROCEDURES FOR ENGEN FIRE.  SEVERE DAMAGE OR SEPARATION WAS FOLLOWED.  THE RIGHT FIRE EXTINGUISHER BOTTLE WAS DISCHARGED.  AFTER AN UNEVENTFUL LANDING MAINTENANCE TECHNICIANS PERFORMED INSPECTION OF THE ENGINE NR 2 FIRE DETECTION SENSORS, AND FOUND THE LOWER FIRE SENSOR WITH CHAFING WITH ENGINE COWL, IT WAS REPOSTIONED AND FIRE LOOP TEST WAS NORMAL.  THE FIRE BOTTLE WAS REMOVED AND REPLACED AS PER AMM 26-21-11.  ENGINE RUNUP WAS PERFORMED WITH NORMAL RESULTS.  THE AIRCRAFT RET
